Archive for Rational Mechanics and Analysis

, Volume 73, Issue 1, pp 69–77

Propagating fronts for competing species equations with diffusion

  • Min Ming Tang
  • Paul C. Fife
Article

DOI: 10.1007/BF00283257

Cite this article as:
Tang, M.M. & Fife, P.C. Arch. Rational Mech. Anal. (1980) 73: 69. doi:10.1007/BF00283257

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Min Ming Tang
    • 1
    • 2
  • Paul C. Fife
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of MissouriRolla
  2. 2.Department of Mathematics and Program in Applied MathematicsUniversity of ArizonaTucson